Absolutely convex sets in barrelled spaces. (English) Zbl 0205.40904


46A08 Barrelled spaces, bornological spaces
46A55 Convex sets in topological linear spaces; Choquet theory
Full Text: DOI Numdam EuDML


[1] I. AMEMIYA und Y. KOMURA, Uber nicht-vollständige montelräume. Math. Annalen. 177, 273-277, (1968). · Zbl 0157.43903
[2] M. DE WILDE, Sur LES sous-espaces de codimension finie d’un espace linéaire à semi-normes, To appear in Bull. Soc. R. Sciences, Liége. · Zbl 0187.37201
[3] J. DIEUDONNÉ, Sur LES propriétés de permanence de certains espaces vectoriels topologiques, Ann. Soc. Pol. Math. 25, 50-55, (1952). · Zbl 0049.08202
[4] J. HORVÁTH, Topological vector spaces and distributions. I. Massachussets (1966). · Zbl 0143.15101
[5] G. KÖTHE, Die bilräume abgeschlossener operatoren, J. für die reine und And. Math., 232, 110-111, (1968). · Zbl 0157.21003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.